# SDR COMA9610172

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: 0881824
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER TRIPPED, WOULD NOT RESET.  REPLACED THE FLIGHT IDLE SOLENOID.
